Robust stability analysis and stabilisation of uncertain impulsive positive systems with time delay
Baolong Zhu,
Jie Ma,
Zhiping Zhang,
Hui Feng and
Shunli Li
International Journal of Systems Science, 2018, vol. 49, issue 14, 2940-2956
Abstract:
This paper considers the robust stability and stabilisation of uncertain impulsive positive systems with delay in state. The robust global exponential stability criterion under ranged dwell-time is first established by employing an impulse-time-dependent copositive Lyapunov function. Extensions to the exponential stability of the considered system under constant, arbitrary, maximal and minimal dwell-time are then derived. To positively stabilise the considered system under ranged dwell-time, a method of state-feedback controller design is presented based on the derived stability condition. Several numerical examples illustrate the reduced conservatism and effectiveness of the obtained theoretical results.
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2018.1529254 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:49:y:2018:i:14:p:2940-2956
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20
DOI: 10.1080/00207721.2018.1529254
Access Statistics for this article
International Journal of Systems Science is currently edited by Visakan Kadirkamanathan
More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().